# SDR YENA2021012200073

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 61,169 hours, 21,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 113101
- Condition: No Test
- Location: Emergency Lights
- Part time: 29,607 hours, 10,772 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1380, FLL-DCA.  EPSU 13WL FAILED BAT CAP TEST.  R & R EPSU BAT AT 13WL, IAW 320 MM 33-51-38.  OPERATIONS CHECK GOOD.
